Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 5, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 4, 2025, 1:31 PM CDT for 6 counties in Missouri. It was in force for 6 hr. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 1:31 PM CDT (18:31 UTC)
- Expired
- Apr 4, 2025, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Phelps County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 138 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 1:32 PM CDT | FLASH FLOOD | Richland, MO | Roadway is Flooded at E Jefferson Avenue and L G Myers Drive in Richland, MO. This is near the Landing Zone. |
| Apr 4, 2:03 PM CDT | FLASH FLOOD | 1 Ne Richland, MO | Richfield Road, at Conns Creek is now closed due to water over the roadway. |
| Apr 4, 2:11 PM CDT | FLASH FLOOD | 2 Wnw Crocker, MO | Road closed due to flooding Route U North and south bound. |
| Apr 4, 2:13 PM CDT | FLASH FLOOD | 2 Ne Crocker, MO | Road closed due to flooding MO-133 South and north bound. |
| Apr 4, 2:31 PM CDT | FLASH FLOOD | 5 Se Iberia, MO | Corrects previous flash flood report from 5 SE Iberia. Route K closed due to flooding from Tavern Creek to MO 17. |
| Apr 4, 2:31 PM CDT | FLASH FLOOD | 5 Se Iberia, MO | Road closed due to flooding Route K. |
| Apr 4, 2:31 PM CDT | FLASH FLOOD | 6 Se Iberia, MO | Route K Westbound closed Tavern Creek. |
| Apr 4, 3:12 PM CDT | FLASH FLOOD | 1 S Wet Glaize, MO | Corrects previous flash flood report from 1 S Wet Glaize. MO 7 closed both directions at Mill Creek due to flooding. |
| Apr 4, 3:12 PM CDT | FLASH FLOOD | 1 S Wet Glaize, MO | MO 7 closed. |
| Apr 4, 3:12 PM CDT | FLASH FLOOD | 1 S Wet Glaize, MO | Road closed due to flooding MO-7 South and north bound. |
| Apr 4, 3:16 PM CDT | FLASH FLOOD | 4 Nw Stoutland, MO | Corrects previous flash flood report from 4 NW Stoutland. Route H closed both directions from Route T to Route BB due to flooding. |
| Apr 4, 3:16 PM CDT | FLASH FLOOD | 4 Nw Stoutland, MO | Road closed due to flooding Route H West and eastbound. |
| Apr 4, 3:53 PM CDT | FLASH FLOOD | 4 Ssw Richland, MO | Route FF closed both directions between James Rd and Knoxville Rd at Bear Creek and Cottonwood Creek due to flooding. |
| Apr 4, 3:54 PM CDT | FLASH FLOOD | 4 Ssw Richland, MO | Route FF closed. |
| Apr 4, 6:20 PM CDT | FLASH FLOOD | 6 Nnw Vienna, MO | Route AA closed in both directions between Vienna and Argyle due to flooding. |
| Apr 4, 6:50 PM CDT | FLASH FLOOD | 5 Ssw Saint Elizabeth, MO | Route A closed both directions between Route PP and St. Anthony due to high water and flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
908
WGUS53 KSGF 041831
FFWSGF
MOC029-105-125-131-161-169-050100-
/O.NEW.KSGF.FF.W.0005.250404T1831Z-250405T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
131 PM CDT Fri Apr 4 2025
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southeastern Camden County in central Missouri...
Maries County in central Missouri...
Southeastern Miller County in central Missouri...
Pulaski County in central Missouri...
Western Phelps County in east central Missouri...
Northeastern Laclede County in southwestern Missouri...
* Until 800 PM CDT Friday.
* At 131 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rolla, Fort Leonard Wood, Waynesville, St. Robert, Richland,
Dixon, Belle, Crocker, Iberia, Doolittle, Vienna, Newburg,
Stoutland, Jerome, Devil's Elbow, Brinktown, Swedeborg, Ozark
Springs, Laquey, Northwye, Vichy and Wet Glaize.
This includes the following low water crossings...
Dry Fork at County Road 407, Montague Creek at County Road 510,
Smoky Hollow at Highway J, Atwell Creek at Highway K, Wet Glaize
at Carrol Cave Road, Maries River at County Road 211 and Weimer
Creek at White School Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3829 9220 3829 9164 3805 9164 3760 9202
3760 9225 3781 9255 3789 9263
FLASH FLOOD...RADAR INDICATED
$$
GH1 follow-up statement
039
WGUS73 KSGF 042115
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
415 PM CDT Fri Apr 4 2025
MOC029-105-125-131-161-169-050100-
/O.CON.KSGF.FF.W.0005.000000T0000Z-250405T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Camden MO-Laclede MO-Maries MO-Miller MO-Phelps MO-Pulaski MO-
415 PM CDT Fri Apr 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR SOUTHEASTERN CAMDEN, MARIES, SOUTHEASTERN MILLER, PULASKI,
WESTERN PHELPS AND NORTHEASTERN LACLEDE COUNTIES...
At 415 PM CDT, Missouri Department of Transportation reported
thunderstorms producing heavy rain across the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Rolla, Fort Leonard Wood, Waynesville, St. Robert, Richland,
Dixon, Belle, Crocker, Iberia, Doolittle, Vienna, Newburg,
Stoutland, Jerome, Devil's Elbow, Brinktown, Swedeborg, Ozark
Springs, Laquey, Northwye, Vichy and Wet Glaize.
This includes the following low water crossings...
Smoky Hollow at Highway J, Weimer Creek at White School Road,
Atwell Creek at Highway K, Wet Glaize at Carrol Cave Road, Maries
River at County Road 211, Dry Fork at County Road 407 and Montague
Creek at County Road 510.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3829 9220 3829 9164 3805 9164 3760 9202
3760 9225 3781 9255 3789 9263
FLASH FLOOD...OBSERVED
$$
TitusWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 12:29 PM CDT, 1 hour 2 minutes earlier. Its key messages:
- High confidence in multiple rounds of heavy rainfall through this weekend. Increasing confidence in this resulting in potentially significant flooding, especially in south-central Missouri. Today into Saturday look to be the most impactful days. A Flood Watch remains in effect along and southeast of Interstate 44.
- Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms today into this evening. Large hail will be the primary hazard. There will be a conditional risk for tornadoes over part of south central Missouri.
- Turning colder late in the weekend into early next week and we have a frost/freeze potential both Sunday night and Monday night.
Area forecast discussion, Apr 4, 12:29 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1229 PM CDT Fri Apr 4 2025
.KEY MESSAGES...
- High confidence in multiple rounds of heavy rainfall through
this weekend. Increasing confidence in this resulting in
potentially significant flooding, especially in south-central
Missouri. Today into Saturday look to be the most impactful
days. A Flood Watch remains in effect along and southeast of
Interstate 44.
- Marginal(1 of 5) to Moderate(4 of 5) risk of severe storms
today into this evening. Large hail will be the primary
hazard. There will be a conditional risk for tornadoes over
part of south central Missouri.
- Turning colder late in the weekend into early next week and we
have a frost/freeze potential both Sunday night and Monday
night.
&&
.MESOSCALE...
Issued at 1208 PM CDT Fri Apr 4 2025
Ongoing Flash Flooding Threat:
A large swath of showers and thunderstorms continues to move NNE
from eastern Oklahoma through southwest Missouri. These storms
are being generated in a region of 925-850 mb moisture transport
and theta-e advection. Rainfall rates of 1-3" per hour have
been common beneath training storms with an attendant flash
flooding risk.
Over the next few hours, a low-level jet will primarily become
focused across southern Missouri which will keep the risk for
training storms and flash flooding going across southwestern
Missouri. Activity should begin to diminish across eastern
Oklahoma with the refocusing of the low-level jet. This should
bring an eventual lull in heavier activity across southwestern
Missouri after 3 PM. Until that time, localized rainfall amounts
of 3-6" appear likely, with the higher end of this range
resulting in a considerable flash flooding threat.
After 3 PM, we should then see additional activity developing
across northern Arkansas and overspreading south-central
Missouri. Given higher amounts of instability in this region,
this convection will have a greater tendency to develop a cold
pool. This should result in upscale growth into a broken linear
structure that slowly moves east across south-central Missouri.
Nevertheless, rainfall amounts of 1-3" appear possible across
south-central Missouri late this afternoon and early this
evening. There will be an attendant threat for flash flooding
for areas that receive amounts in the 2-3" range, especially
over areas that have seen recent heavy rainfall. Unfortunately,
there will be more heavy rainfall to come overnight into
Saturday.
Severe Threat:
A surface warm front is currently analyzed from Mena to Little
Rock to Forrest City in Arkansas. This front is lifting north
as upper level heights are beginning to fall ahead of short wave
energy emerging across the southern Plains. The 12Z HREF
indicates a roughly 50/50 chance that this front will make it as
far north as southern Oregon County. Prospects for the front to
make it that far north will be heavily dependent on northern
Arkansas remaining convection-free through early afternoon.
As mentioned above, confidence is increasing that we will see
thunderstorms initiate by mid-afternoon across northern Arkansas
with this activity growing upscale. This would result in an
attendant damaging wind threat (up to 70 mph), especially near
and south of that front. The farther north you go into south-
central Missouri, the tougher it will be for damaging winds to
reach the surface.
There are also some CAMs indicating some supercell potential out
ahead of the upscale growth. If this scenario were to occur,
hail up to 2" in diameter will be possible across south-central
Missouri into this evening, including north of the front (where
supercells would be elevated in nature).
The tornado threat will be conditional on the location of the
front. If the front can make it into Oregon County, a
supercell and QLCS tornado threat will exist into this evening
along and south of the front. Inspection of forecast hodographs
and thermodynamics in the vicinity of the front would support
the risk for a strong tornado. We will continue to track the
location of this front very closely.
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 220 AM CDT Fri Apr 4 2025
Synoptic overview and current conditions: Water vapor imagery and
upper level analysis show a highly amplified upper level pattern
over the CONUS with a large trough extending from northern
Manitoba into the Baja region. Broad southwesterly flow aloft
continues from the southern plains through the mid Mississippi
valley and into the Ohio valley. Strong low level flow from the
Gulf across the lower Mississippi valley and into the TN and OH
valley with a deep moisture axis from east TX into the OH
valley. At the surface, a frontal boundary remains south and
east of the forecast area with several waves of low pressure
along the front which extends into TX. The entire CWA remains on
the cool side of the front for now.
Rest of the overnight period: The next wave of precipitation
will continue to approach from the southwest, but is expected to
mainly hold off reaching our CWA until after 11-12z.
Today: This next wave of showers and embedded thunderstorms will
expand across the area this morning as a 40 to 45kt low level
jet overruns the surface front which will remain to the south of
the area this morning. Some weak elevated instability might be
supportive of some small hail during the morning. Heavy rain is
expected over the area which may start to lead to some flooding
in areas that receive multiple rounds of rain.
As we head through the afternoon, surface low pressure and a
warm front will try to make it into south central Missouri from
the southwest. The most likely scenario would be for the front
to make it into our far southeast counties. For those counties
that do get into the warm sector south of the front, there will
be a several hour window where surface based convection will be
possible along with the potential for large hail and tornadoes.
For this reason, SPC has lifted the moderate risk to include
parts of Howell and Oregon counties while the enhanced risk
includes at least parts of Shannon, Texas, Douglas, Ozark and
Taney counties. While instability doesn't look overly
impressive, within the warm sector there would be enough surface
based CAPE with the amount of low level shear present for the
tornado risk.
In addition to the severe risk, an axis of PW values around 1.5"
to 1.7" will extend over south central Missouri within that
moisture axis extending from east TX into the OH valley.
Thunderstorms with heavy rain will support widespread rainfall
amounts from 1 to 3" during the day today along and southeast of
the I-44 corridor. This will likely lead to some flooding
across these areas which remain in a flood watch through
Saturday.
Showers and thunderstorms continue tonight with the main area of
precipitation across the eastern half of the CWA. The severe
weather risk will continue over this area through the evening,
but should end by the late evening. The heavy rain and flooding
risk will persist over the eastern Ozarks where an additional 1
to 4 inches of rain will be possible during the night. Area
rivers in the eastern Ozarks will begin to rise quickly, and
move above flood state tonight and continue to rise into the
weekend, some into moderate and close to major flood stages.
For Saturday, the next wave of energy will begin to push into
the area with showers and thunderstorms continuing. While most
of the severe storm potential should be southeast of the
forecast area, the heavy rain potential will persist, especially
through south central Missouri where the heaviest rain will have
already occurred.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 220 AM CDT Fri Apr 4 2025
The upper level trough will finally begin to
push into the area Saturday night into Sunday morning. Cold air
advection on the back side of the low may cause some rain to mix
with light snow during this time frame with only a dusting
expected for those areas receiving light snow. As the upper wave
shifts east of the area on Sunday into Sunday night, the
precipitation chances should come to an end.
Colder temperatures are expected late in the weekend into early
next week and for those with agricultural interests, we may see
some frost and sub-freezing temperatures Sunday night into
Monday morning, with near freezing temperatures again on Monday
night into Tuesday morning. We do have some upper 20s going in
the forecast for Sunday night, so if you have some plants
already outside you might want to be prepared to cover them or
bring them inside for a couple days.
By Tuesday we get into more of a zonal pattern and we should see
temperatures moderate back into the 60s for highs and possibly
some 70s in the west by Wednesday. 70s are expected for all of
the area by Thursday.
Outside of the 7 day outlook, it looks like upper level ridging
will build into the area and we should see generally dry and
warmer than normal temperatures.
&&
.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1227 PM CDT Fri Apr 4 2025
MVFR to LIFR ceilings and visibilities will continue through
much of the period at all three terminals as heavy rain and
thunderstorms continue. Visibilities have occasionally reduced
down to 2SM and even down to 1 1/2SM (SGF and BBG) under the
heaviest rainfall/thunderstorms. Expect the rain to persist
through most of the day with a front lifting north. A break in
the rain will occur around midnight tonight, however additional
rain/storms will occur just before 12Z Saturday.
&&
.HYDROLOGY...
Issued at 220 AM CDT Fri Apr 4 2025
Expected rainfall amounts within the 25th and 75 percentile range
for the remainder of the event:
Nevada, Warsaw: 1.0" to 2.1".
Joplin, Bolivar, Osage Beach: 1.4" to 3.5".
Springfield, Lebanon, Fort Leonard Wood, Rolla: 2.3" to 5"
Branson, Houston, Salem: 3.2 to 6.4"
West Plains, Eminence, Alton: 3.6" to 6.5"
High end amounts (10% chances of happening):
Nevada, Warsaw: 2.8" to 3.0"
Joplin, Bolivar, Osage Beach: 3.5" to 4.2"
Springfield, Lebanon, Fort Leonard Wood, Rolla: 5.6" to 6.1"
Branson, Houston, Salem: 6.4" to 7.8"
West Plains, Eminence, Alton: 7.3" to 7.5"
All of this rain will lead to flooding, especially along and
southeast of the I-44 corridor where a flood watch remains in
effect. Significant river flooding is also expected in these
areas with current river forecasts based off of these rainfall
projections bring river stages in to the moderate to near major
flooding categories over the weekend.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch through Saturday evening for MOZ070-071-081>083-
090>098-101>106.
&&
MESOSCALE...Schaumann
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Melto
HYDROLOGY...LindenbergHazardous weather outlook, Apr 4, 3:21 AM CDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 321 AM CDT Fri Apr 4 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050830- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 321 AM CDT Fri Apr 4 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Moderate tornado risk. Enhanced hail risk. Slight thunderstorm wind damage risk. Significant lightning risk. Extreme excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... Thunderstorms will move back into the area this morning and overspread the region. Some small hail will be possible with the stronger storms this morning. As a warm front approaches the area, hail to the size of quarters will be possible earlier in the afternoon. If the front can make it into south central Missouri later this afternoon, then all modes of severe storms will be possible south of that front including tornadoes and large hail to the size of golf balls. In addition to the severe storm potential, very heavy rain and flooding will be possible today and tonight, with the best chances for excessive rain and flooding, along and southeast of the Interstate 44 corridor. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rainfall and flooding is likely to continue on Saturday. Storm system total amounts of at least 3 to 6 inches, with higher amounts of 8 to 10 inches are possible. This could result in significant flooding and flash flooding. A Flood Watch is in effect for areas along and southeast of Interstate 44. Cold temperatures will move into the area late in the weekend which could bring sub-freezing temperatures on Sunday night and again on Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening over south central Missouri, most likely southeast of a Branson to Salem line. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
In the hours before
Local storm report, Apr 4, 12:55 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1255 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Rain 2 S Galloway 37.10N 93.24W
04/04/2025 M2.47 Inch Greene MO Mesonet
6 hour total. Mesonet station RBFM7
Riverbluff Church Evans Road.
&&
TEOLocal storm report, Apr 4, 12:56 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1256 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Rain 5 NE Springfield 37.25N 93.21W
04/04/2025 M2.46 Inch Greene MO Mesonet
6 hour total. Mesonet station LCMM7 NE
Springfield/Le Compte Road.
&&
TEOLocal storm report, Apr 4, 12:57 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1257 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Rain 1 NNE Rogersville 37.13N 93.05W
04/04/2025 M2.44 Inch Webster MO Mesonet
6 hour total. Mesonet station EW6706
Rogersville.
&&
TEOLocal storm report, Apr 4, 1:00 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
100 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Rain 2 W Republic 37.12N 93.52W
04/04/2025 M1.03 Inch Greene MO Mesonet
1 hour total. Mesonet station GW3513
REPUBLIC.
&&
TEOLocal storm report, Apr 4, 1:09 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
109 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Flash Flood 2 S Powell 36.60N 94.18W
04/04/2025 McDonald MO Emergency Mngr
Coopers Road and Missouri State Highway E
south of Powell is covered and Impassable.
&&
TEOLocal storm report, Apr 4, 1:11 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
111 PM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM Flash Flood Aurora 36.97N 93.72W
04/04/2025 Lawrence MO Broadcast Media
Picture of flooding in Aurora.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:33 AM CDT | Special Weather Statement | SGF | Barry, Christian, Stone | 42 min |
| Apr 4, 7:45 AM CDT | Special Weather Statement | SGF | McDonald, Newton | 45 min |
| Apr 4, 9:27 AM CDT | Special Weather Statement | SGF | Barry, Stone | 48 min |
| Apr 4, 9:37 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Stone, Taney | 7 hr |
| Apr 4, 10:23 AM CDT | Special Weather Statement | SGF | Barry, Greene | 52 min |
| Apr 4, 10:42 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 2 more | 6 hr |
| Apr 4, 10:47 AM CDT | Areal Flood Advisory | SGF | Howell, Ozark | 5 hr |
| Apr 4, 11:25 AM CDT | River Flood Warning | SGF | Shannon | 4 days |
| Apr 4, 11:28 AM CDT | River Flood Warning | SGF | Ozark | 24 hr |
| Apr 4, 11:32 AM CDT | River Flood Warning | SGF | Shannon | 46 hr |
| Apr 4, 11:32 AM CDT | River Flood Warning | SGF | Shannon | 46 hr |
| Apr 4, 11:34 AM CDT | River Flood Warning | SGF | Pulaski | 68 hr |
| Apr 4, 11:51 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Apr 4, 11:52 AM CDT | Special Weather Statement | SGF | Laclede, Webster | 23 min |
| Apr 4, 11:55 AM CDT | River Flood Warning | SGF | Stone | 53 hr |
| Apr 4, 11:59 AM CDT | River Flood Warning | SGF | Christian, Stone | 53 hr |
| Apr 4, 12:11 PM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk, Webster, Wright | 6 hr |
| Apr 4, 12:16 PM CDT | Areal Flood Advisory | SGF | Barry, Dade, Greene, Jasper, Lawrence, McDonald and 2 more | 6 hr |
| Apr 4, 1:53 PM CDT | Special Weather Statement | SGF | Christian, Stone | 37 min |
| Apr 4, 3:43 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas | 8 hr |
| Apr 4, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 21 min |
| Apr 4, 4:50 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dallas, Greene, Lawrence, McDonald and 6 more | 39 hr |
| Apr 4, 4:56 PM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 1 more | 39 hr |
| Apr 4, 5:00 PM CDT | Flash Flood Warning | SGF | Howell, Ozark | 8 hr |
| Apr 4, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 46 min |
| Apr 4, 5:46 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 29 min |
| Apr 4, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 42 min |
| Apr 4, 6:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 14 min |
| Apr 4, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 29 min |
| Apr 4, 6:41 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 34 min |
| Apr 4, 6:52 PM CDT | Flash Flood Warning | SGF | Howell, Oregon | 8 hr |
| Apr 4, 6:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 37 min |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.